# SDR 2013FA0000076

- Difficulty date: January 18, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N483LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9133
- Aircraft time: 2,425 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON VISUAL INSPECTION FOUND CRACKED MOUNTING BRACKET.
